# SDR AALA202309272121

- Difficulty date: September 17, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 63,221 hours, 26,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR INTERCOASTAL LOCATED AT BS 537.45 AND RBL 4. REPLACED INTERCOSTAL PER SRM 51-40-02.
